# SDR SWIA2020062651189

- Difficulty date: May 18, 2020
- Submitted: June 26, 2020
- Operation: Air carrier
- Aircraft: N748EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10158
- Aircraft time: 37,144 hours, 27,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR SUPPORT ANGLE AT APPROX FS280 HAS CORROSION.  (C-CHECK) RO 6/24/2020 REMOVED CORROSION ON COCKPIT FLOOR SUPPORT ANGLE AT APPROX FS280. REF SRM DAMAGE IS OUT OF LIMITS. INSTALLED NEW COCKPIT FLOOR SUPPORT ANGLE.  REF SRM, DWG. SEE CONTINUATION FOR DETAILS. COMPLIED WITH CARD.
